MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404293
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4.Concomitant product udi for pump is (b)(4) and for reservoir is (b)(4).G4: pma/510(k) # field on 3500a form is n970012, p000053 - reported here as pma # exceeded character limit for designated field.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) went to the hospital because the product did not work properly.Two weeks later, as a result of the inspection, it was confirmed that the cylinder had a hole, so all components were removed and replaced.No patient complications reported.
 
Additional Manufacturer Narrative
D4.Concomitant product udi for pump is (b)(4) and for reservoir is (b)(4).G4: pma/510(k) # field on 3500a form is n970012, p000053 - reported here as pma # exceeded character limit for designated field.Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The pump was microscopically inspected, functionally and leak tested.The microscope test revealed that the pump kink resistant tubing (krt) were worn to the filament.The pump did not pass the activation tests.No leaks were identified.The cylinders were microscopically inspected, and leak tested.The microscope test revealed that the first cylinder had a leak and a hole at corner of a fold in the proximal end of the cylinder.Both cylinders had ad wear at fold in the proximal end, middle, and distal end of the cylinder.The second cylinder had a hole and leak in the proximal end of the cylinder from sharp instrument.The reservoir was microscopically inspected, and leak tested.The microscope test found that the reservoir had a wear at a fold in reservoir shell.No leaks were identified.Based on the information available and analysis results, the hole/leak at the corner of a fold in the first cylinder and the pump not passing the activation tests confirmed the reported clinical observation of pump - mechanical issue and cylinder - hole/perforated.
 
Event or Problem Description

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22948562
Report Number2124215-2025-61021
Device Sequence Number9636519
Product Code JCW
UDI-Device Identifier00878953003955
UDI-Public(01)00878953003955(17)220710(10)179007001
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/10/2022
Device Model Number72404293
Device Catalogue Number72404293
Device Lot Number0179007001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UPN 72404161/ LOT 1000065900 RESERVOIR; UPN 72404161/ LOT 1000065900 RESERVOIR; UPN 72404310/ LOT 0184688009 PUMP; UPN 72404310/ LOT 0184688009 PUMP
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale